Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 78613, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/78613

Explicit isomorphisms of real Clifford algebras

Department of Mathematics, Faculty of Science, Anadolu University, Eskisehir 26470, Turkey

Received 13 March 2005; Revised 6 January 2006; Accepted 27 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Artin, Algebra, Prentice-Hall, New Jersey, 1991. View at Zentralblatt MATH · View at MathSciNet
  2. F. R. Harvey, Spinors and Calibrations, vol. 9 of Perspectives in Mathematics, Academic Press, Massachusetts, 1990. View at Zentralblatt MATH · View at MathSciNet
  3. H. B. Lawson, Jr. and M.-L. Michelsohn, Spin Geometry, vol. 38 of Princeton Mathematical Series, Princeton University Press, New Jersey, 1989. View at Zentralblatt MATH · View at MathSciNet
  4. P. Lounesto, Clifford Algebras and Spinors, vol. 239 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, 1997. View at Zentralblatt MATH · View at MathSciNet